# SDR CALA0800789

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK HAS CORROSION FROM FS 328-344.  REMOVED SEAT TRACK PER B737 SRM 51-40-02, FABRICATED SEAT TRACK SECTION PER B737 SRM 53-00-52, ALODINED AND PRIMED SEAT TRACK PER B737 SRM 51-20-01, INSTALLED SEAT TRACK PER B737 SRM 51-40-02.
